Notre Dame Journal of Formal Logic

An alternative rule of disjunction in modal logic.

Timothy Williamson

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 33, Number 1 (1991), 89-100.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093636011

Digital Object Identifier
doi:10.1305/ndjfl/1093636011

Mathematical Reviews number (MathSciNet)
MR1149959

Zentralblatt MATH identifier
0765.03011

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Williamson, Timothy. An alternative rule of disjunction in modal logic. Notre Dame J. Formal Logic 33 (1991), no. 1, 89--100. doi:10.1305/ndjfl/1093636011. https://projecteuclid.org/euclid.ndjfl/1093636011


Export citation